1887

oa Central African Journal of Medicine - Xanthoma tendinosum: The influence of anaemia on plasma cholesterol levels

Volume 14, Issue 1
  • ISSN : 0008-9176

 

Abstract

A young female with well-established xanthoma tendinosum presented with anaemia due to salicylate-induced gastrointestinal tract haemorrhage. Initially, the lipogram was normal, but pathological elevation of cholesterol followed correction of her anaemia. This phenomenon appears to have been well studied some 30 years ago, but, more recently, seems to have been less frequently recognised. The implication of this association in respect of the pathogenesis and management of patients with atherosclerosis is briefly discussed.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/CAJM/14/1/AJA00089176_3667
1968-01-01
2019-08-24

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error